# SDR CALA2017122704618

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 78,622 hours, 17,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE EXPERIENCING ST ELMOS FIRE,  A STRONG ELECTRICAL OZONE ODOR IN THE COCKPIT & CABIN FOR 60 SECONDS,  DEBRIEFED FLT CREW,  STATIC POSSIBLE ST ELMO'S FIRE,  CAUSING MOMENTARY ODOR.  TROUBLESHOT IAW 05-51-58-910-801.  INSPECTED FUSELAGE,  ALL CIRCUIT BREAKERS,  E/E BAY,  CARGO BAYS, NO ABNORMALITIES FOUND,  ACFT OK FOR SERVICE, RAN BOTH PACKS, NO ODOR NOTED.
